# SDR ASAA2018110526724

- Difficulty date: November 5, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 42,351 hours, 12,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11847
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 33,172 hours, 12,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING TAXI, EXTINGUISHED UPON RESETTING AMBER CAUTION. GROUNDED - YES. REMOVED LH PACK TEMP CONTROL VALVE (TCV) PER B737-800 AMM 21-51-10-000-801. INSTALLED TCV PER AMM 21-51-10-400-801. PERFORMED TCV INSTALLATION TEST PER SAME, INSTALLATION TEST PASSED PACK ZONE TEMP. CONTROLLER BITE PASS NO FAULTS.
